Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lump behind the ear, causes pain on the back of head, ringing in ear, itchiness in scalp, pressure headaches, night sweats. Cause?

I have a lump that is kinda behind my ear but at the end of my skull . It brings pain to my head on the left back side and makes my ear ring or makes sounds sound like they are muffled. In the morning, it feels as though there is water.My scalp has become itchy and I have been getting pressure headaches and night sweats . What could this be?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response

Welcome to health care magic forum.

Thanks for writing to us.

The symptoms may be due to associated sinusitis.

I would advice you to get a thorough clinical evaluation done.

Steam inhalation has to be done.

Usually,ciprofloxacin along with analgesics has to be administered after consulting with your physician in such cases.

Hope this helps.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor